EconPapers    
Economics at your fingertips  
 

Exhaustivity, completeness and almost invariance

J. Montanero, A. Nogales (), J. Oyola and P. Pérez

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2002, vol. 11, issue 2, 405-411

Keywords: Sufficiency; exhaustivity; invariance; bounded completeness; boundedG-completeness; 62A05; 62B05 (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595714 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:11:y:2002:i:2:p:405-411

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595714

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:11:y:2002:i:2:p:405-411